# SDR DL777100187

- Difficulty date: January 23, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 45,683 hours, 6,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILS CAPACITY TEST.  REPLACED 3 BATTERY PACKS FOR SEAT ROWS 10-41 OPS NOW CK NML.
